Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The finite Goldbach problem in algebraic number fields


Author: Eckford Cohen
Journal: Proc. Amer. Math. Soc. 7 (1956), 500-506
MSC: Primary 10.1X
DOI: https://doi.org/10.1090/S0002-9939-1956-0081318-5
MathSciNet review: 0081318
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Eckford Cohen, Congruence representations in algebraic number fields, Trans. Amer. Math. Soc. vol. 75 (1953) pp. 444-470. MR 0059308 (15:508c)
  • [2] -, A finite analogue of the Goldbach problem, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 478-483. MR 0062762 (16:14b)
  • [3] E. Hecke, Vorlesungen über die Theorie der algebraischen Zahlen, Leipzig, 1923, p. 110.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.1X

Retrieve articles in all journals with MSC: 10.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0081318-5
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society